Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Mini pill suppressing my libido... waht do I do?

It hasn't totally killed it or anything, and my husband has always had a low-ish libido anyway, but it's a problem for me. I don't feel like myself, and it has me out of sorts.

Is this one of those side effects that will reduce over time or is this likely permanent? Would switching pill brands help or not?

If I could go off of it completely I would, but we REALLY can't afford another baby right now, and I have ruled out every other birth control method for various reasons. Some because they're not safe for breastfeeding, some because I'm not a candidate, some because they cause problems during sex for us, some because they aren't effective enough and one because I just feel it's dangerous (depo shot).

What is you experience with this?

 
Anonymous

Asked by Anonymous at 9:46 AM on May. 16, 2011 in Health

This question is closed.
Answers (3)
  • How long have you been on it? If it has been less than 3 months, most doctors will tell you to give it more time to regulate into your system. If it has been longer than3 months, it is a side effect of the pill and only switching pills will help.

    I was on nuva ring and it did the same thing. A week after I stopped, I was a raging hormone.
    Jademom07

    Answer by Jademom07 at 10:11 AM on May. 16, 2011

  • I've been on it a month, I just started my second pack. But this change really only started maybe a week or possibly two ago.
    Anonymous

    Comment by Anonymous (original poster) at 10:15 AM on May. 16, 2011

  • I had horrible reactions to every type of hormonal BC I tried. I ended up with the paraguard IUD and loved it.
    riotgrrl

    Answer by riotgrrl at 10:53 AM on May. 16, 2011

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN